# SDR SWAA2014102233291

- Difficulty date: October 20, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 37,142 hours, 21,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT TE WEDGE DELAMINATED.  REPAIRED WEDGE IAW SRM & EA.
